# SDR UPS01436972

- Difficulty date: September 6, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 97,510 hours, 25,124 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, RT SIDE BS 800, ONE EA FASTENER HOLE CRACK REVEALED AT STRAP AREA, RUNNING FWD APPROX 3/16 INCH IN LENGTH AS MARKED PLEASE REFER DRAWING FOR DETAIL.     REPAIRED FRAME STRAP AS PER RS NO. R53-22-34680.
